MathSciNet Relay Station
MathSciNet bibliographic data
MR3118435 35R11 (26A33)
He, Ji-Huan Exp-function method for fractional differential equations. Int. J. Nonlinear Sci. Numer. Simul. 14 (2013), no. 6, 363–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement